Blogging about Drug Detox and Tips on Overdosing

I’d like to think if you’ve been searching Google and arrived at today’s blog you’re searching for some type of drug detox, either for you or a loved one. There’s also the chance maybe you’re just searching for information regarding addiction, looking for warning signs. Maybe even indications of when a drug detox is needed. Either way, I’m glad you found my blog on Pat Moore Foundation.

I’ve been blogging on Pat Moore Foundation for a few years now, enjoying telling my personal story, sharing stories others’ tell, and also disseminating information in 250-500 word increments. The focus has always been to blog frankly, because I’d like to have you come back.

As of late, I’ve been blogging more about drug addiction, methadone detox, Suboxone detox, medical detox, and the like. The blogs have been a bit personal too. My friend, Colleen began her ‘Home Grown’ blog series here as well. She will be back to continue her series. It’s just that she was pregnant and recently gave birth, her third. So a big shout out to Colleen and her third and most likely last child, Charlie. Although, I’ve heard Colleen’s story about drug detox, it’s an amazing story of what I like to call triumph.

To change gears here and give you, dear blog reader, a bit of useful information you’ve been seeking, I thought maybe I’d give you a few tips on when to know if you need to seek medical care for you or your loved one. First off, if you are seeking a drug detox, call Pat Moore Foundation at (888) 426-6086. We’re available 24/7. Secondly, if this is an emergency, call 911 and get yourself or your loved one to the hospital. Here are some tips on what to do with a drug overdose.  

  • The main physical signs of narcotic overdose are small pupils and respiratory depression (shallow breathing) that can lead to decreased oxygenation, coma, and death.
  • Any person suspected of narcotic overdose requires immediate medical attention and must be taken to a hospital’s emergency department.
  • Street methods of overdose resuscitation, such as packing the person in ice or injecting milk or saliva, do not work.
  • The initial diagnosis of narcotic overdose in the emergency department is made based on the signs and symptoms. Almost all unconscious people receive a drug called naloxone, which is known as a narcotic antagonist. Naloxone blocks and reverses the effects of narcotics. After the initial resuscitation, opioids are easy to detect in a routine urine test.
  • Information from friends and family or indicators such as pill bottles or drug paraphernalia may provide important clues to the emergency doctors about the person’s drug use and abuse.

Leave a Comment

Your email address will not be published. Required fields are marked *